# SDR NOCA2605

- Difficulty date: November 17, 2005
- Submitted: November 25, 2005
- Operation: Air carrier
- Aircraft: N760NA
- Make and model: Boeing 767324
- Aircraft serial: 26257
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 8100022608
- Condition: Inoperative
- Location: 1l Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ROUTINE MAINTENANCE FOUND 1L EMERGENCY PATH ARROW LIGHT INOP.
